# SDR TRAX200600166

- Difficulty date: May 6, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 17,848 hours, 14,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT FLOOR SUPPORT AT FS 349 AND SERVICE DOOR ENTRANCE O/B SUPPORT THAT RUNS LENGTH OF CABIN CORRODED, CORROSION VIEWED FROM BOTTOM.  REPAIRED DAMAGE  IAW REO 601R-53-21-666.  (CLOSED)
